# SDR SIMA20130110001

- Difficulty date: January 10, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 22,336 hours, 18,969 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3422 THE CREW ABORTED TAKEOFF DUE TO GREATER 80 KNOTS TAKEOFF POWER LOSS ON NR 2 ENGINE AND LOSS OF NR 2 ITT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET FADEC 2A AND 2B, CLEAN CONNECTOR CHECK CORROSION ON CONNECTOR PER ROLLS ROYCE FIM 77-21-00-810-801.  RUN ENGINE 2 TO MAXIMUM POWER PER FIM 77-21-00-810-801 ROLLS ROYCE MTX MANUAL, OPT CHECK GOOD, COULD NOT DUPLICATE PROBLEM AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
